Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Unstop period after depo shot

hi, I had the depo shot since then I have been on my period for a month now unstop. I just came from the ER and they couldn t do anything for my hemoglobin level weren t low. do me to see me gyn, if I were to get a 2nd depo next month, will be bleeding stop? or will it get worse? I wanted to come off the depo but the continues bleeding worries me.
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
I would take a decision based on your age.If your first depo has not stopped your bleeding you must be investigated to look for possible causes for abnormal bleeding rather than repeat your depo. A diagnostic curettage of your uterine lining may be indicated.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor